# SDR DALA2023121810320

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,296 hours, 35,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 DISC: ER/A 604897-14 REV A / SECTION II PERMANENT REPAIR. C/A: 604897-14, REV A / THIS LP IS UPDATED TO CORRECT "E" MONITOR TO INSPECTION "N" / THIS LP DOES REQUIRE MAINTENANCE ACTION IS NOT AN ENGINEERING FUNCTION-RELATED RESTRICTION. (LP: 0110023)
